# SDR USAA2009051191143

- Difficulty date: May 10, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 35,616 hours, 13,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 259 - PHX - EEL - EMERGENCY LIGHT LENS FELL OFF AT SEAT ROW 11 A/C RIGHT.  MAINTENANCE REPLACED LENS ON EMERGENCY LIGHT SEAT ROW 11 A/C RIGHT.
